# SDR CA190424007

- Difficulty date: June 19, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bellows
- Part number: 2576568
- Condition: Malfunctioned
- Location: Fuel Injection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) CUSTOMER REPORTED THEY HAD AN IO360-M1A SHUTDOWN ON TAXI. THE COMPONENT SHOP SUSPECTED THE BELLOW (P/N: 2576568-1) FROM THE FUEL INJECTOR SYSTEM BEING THE ISSUE. (TC# 20190424007)
